Deviations from uniformity in random strings

Philippe Flajolet, Peter Kirschenhofer, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)139-150
JournalProbability theory and related fields
Volume80
Issue number1
Publication statusPublished - 1988

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

Deviations from uniformity in random strings. / Flajolet, Philippe; Kirschenhofer, Peter; Tichy, Robert.

In: Probability theory and related fields, Vol. 80, No. 1, 1988, p. 139-150.

Research output: Contribution to journalArticleResearchpeer-review

Flajolet, P, Kirschenhofer, P & Tichy, R 1988, 'Deviations from uniformity in random strings' Probability theory and related fields, vol. 80, no. 1, pp. 139-150.
Flajolet, Philippe ; Kirschenhofer, Peter ; Tichy, Robert. / Deviations from uniformity in random strings. In: Probability theory and related fields. 1988 ; Vol. 80, No. 1. pp. 139-150.
@article{2fd2b6ec5f6b43e79edda5a9fc352d48,
title = "Deviations from uniformity in random strings",
author = "Philippe Flajolet and Peter Kirschenhofer and Robert Tichy",
year = "1988",
language = "English",
volume = "80",
pages = "139--150",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Deviations from uniformity in random strings

AU - Flajolet, Philippe

AU - Kirschenhofer, Peter

AU - Tichy, Robert

PY - 1988

Y1 - 1988

M3 - Article

VL - 80

SP - 139

EP - 150

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

IS - 1

ER -